# SDR ASAA0480366

- Difficulty date: May 3, 2004
- Submitted: June 19, 2004
- Operation: Air carrier
- Aircraft: N935AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49236
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 99365811
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING C-CHECK, FOUND AFT CARGO LOWER DOOR BEAM CORRODED AROUND FORWARD DOOR STOP FITTINGS.  REPAIR IAW EA.  (M)
